# SDR FDEA2019122313278

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 67,116 hours, 26,941 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OUTBOARD UPPER AND LOWER CONDUCTIVE FRAME ARE CORRODED.  REPLACED LT ELEVATOR UPPER AND LOWER CONDUCTIVE FRAMES IAW SRM 55-20-01 AND 55-20-01-2R WITH EA F-2730-T0351345 STATIC BASE AND WICK REMOVED AND INSTALLED IAW AMM 23-61-01-2.  FINISH   RESTORED IAW AMM 51-20-00.
